MathSciNet Relay Station
MathSciNet bibliographic data
MR908217 28D05 (18F25 19C99 20B27 46L80 54H20 60J10)
Wagoner, J. B. Markov partitions and $K_2$. Inst. Hautes Études Sci. Publ. Math. No. 65 (1987), 91–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement